# SDR ASAA2024061251086

- Difficulty date: June 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A00041936
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA SILL WEB CORRODED AT STA 1030 RBL-28. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1, REMOVED AND REPLACED AFT WET AREA SILL WEB IAW B737-900ER SRM 51-40-021-0G-0W= 1IN O= .070 R= .046 L= 2IN D= .024.
